# SDR DHL2007741522

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 950e-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT AT BS 950E TO 990, STR 27R, UPPER "T" CAP LOWER STRAP HAS CORROSION AROUND NUT PLATES.  CORROSION REMOVAL EXCEEDED LIMITS PER B727 SRM 53-10-1 FIG 1.  REMOVED UPPER "T" CAP SECTION, FABRICATED NEW SECTION FROM BAC1506-1946, 89" IN LENGTH, PO NR 7232139, PER B727 SRM 53-10-2 FIG 5, 51-20-1, AND 51-30-5.  TREATED, PRIMED, AND INSTALLED "T" CAP SECTION FROM BS 950E-990 PER B727 SRM 51-10-2 AND 51-30-2.
